Advances in Operator Theory
- Adv. Oper. Theory
- Volume 1, Number 2 (2016), 189-205.
Existence results for approximate set-valued equilibrium problems
This paper studies the generalized approximate set-valued equilibrium problems and furnishes some new existence results. The existence results for solutions are derived by using the celebrated KKM theorem and some concepts associated with the semi-continuity of the set-valued mappings such as outer-semicontinuity, inner-semicontinuity, upper-semicontinuity and so forth. The results achieved in this paper generalize and improve the works of many authors in references.
Adv. Oper. Theory, Volume 1, Number 2 (2016), 189-205.
Received: 16 October 2016
Accepted: 13 December 2016
First available in Project Euclid: 4 December 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 49J40: Variational methods including variational inequalities [See also 47J20]
Secondary: 90C33: Complementarity and equilibrium problems and variational inequalities (finite dimensions) 90C26: Nonconvex programming, global optimization 91B50: General equilibrium theory
Abbasi, Malek; Rezaei, Mahboubeh. Existence results for approximate set-valued equilibrium problems. Adv. Oper. Theory 1 (2016), no. 2, 189--205. doi:10.22034/aot.1610.1034. https://projecteuclid.org/euclid.aot/1512431396